# SDR DALA2016110708624

- Difficulty date: February 18, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,898 hours, 51,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE DOOR FUSELAGE CUTOUT, LATCH POINT CORRODED.  CUTOUT, REPLACED.
